# SDR SWIA2020081751800

- Difficulty date: August 4, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N838SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15469
- Aircraft time: 1,577 hours, 1,347 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD CRACKED.  FILED CLOSED   REPLACED RH WINDSHIELD IN REFERENCE TO CRJ900 AMM.   TORQUE WRENCH S/N 10115735 DUE 12/31/2020
